Severe leg pain in left hip leg, groin area, pain flows downward behind knee. Also had severe swelling in left foot. Recently started massage therapy (registered theapist) thinking that the summer heat may have been the issue. With the therapy the swelling has stopped but the pain in severe and not stopping. The patch is normally placed on either hip, I switch from side to side each time. Any thoughts?
this could be a sign of something serious. If it seems to get worse tonight, go to the ER. There is a risk of blood clots with any hormone, I hate to say anything to scare anyone and I am sorry to give this type of advice, but it could be serious and if you think you need to, go to the ER. I just kept noticing you are saying severe pain and severe swelling. If there is an all night pharmacy near you, you may ask the pharmacist, they may be able to tell you if you should go, have someone else drive.
Do to the fact you are on hormone therapy I would be check for a DVT which is a blood clot and I have had enough of those and I have also had them in my lungs (PE). Please get checked it is easy to do just an ultrasound. Please go to the emergency room of your local hospital or call your doctor and ask for an ultrasound on your legs always ask them to do both even if only one is bothering you so that they can compare them, good luck let me know how you make out if you don't mind, marjorie zych
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2011 • 1 answer
Posted 12 Aug 2013 • 1 answer
Posted 29 Aug 2014 • 2 answers
Posted 12 Dec 2016 • 0 answers
Estradiol Patch - I am a 69 year old woman who has been taking estrogen since the early 1980's after
Posted 16 days ago • 1 answer